Alert archive / Michigan / Freeze Warnings in 2016

Freeze Warning 1, NWS Gaylord, MI

May 14, 201622 counties in Michigan

NWS Gaylord, MI issued this freeze warning at May 14, 2016, 3:10 AM EDT for 22 counties in Michigan. It took effect at May 14, 2016, 11:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2016, 3:10 AM EDT (07:10 UTC)
In effect from
May 14, 2016, 11:00 PM EDT
Expired
May 15, 2016, 7:40 AM EDT
In force
9 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WWUS73 KAPX 140710
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
310 AM EDT SAT MAY 14 2016


MIZ016>035-142100-
/O.UPG.KAPX.FZ.A.0001.160515T0300Z-160515T1300Z/
/O.NEW.KAPX.FZ.W.0001.160515T0300Z-160515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH
310 AM EDT SAT MAY 14 2016

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING
  BY LATE EVENING TONIGHT...AND STAY BELOW FREEZING UNTIL 800 AM
  SUNDAY MORNING.

* LOW TEMPERATURES WILL BE IN THE UPPER 20S TO AROUND 30 DEGREES.
  THE COLDEST READINGS WILL BE SEEN WELL INLAND FROM LAKE
  MICHIGAN.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE KILLED
  IF NOT ADEQUATELY PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MIZ036-041-042-142100-
/O.EXT.KAPX.FZ.A.0001.160515T0300Z-160515T1200Z/
IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...TAWAS CITY...GLADWIN...STANDISH
310 AM EDT SAT MAY 14 2016

...FREEZE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

* TEMPERATURE...TEMPERATURES MAY FALL BELOW FREEZING LATE TONIGHT.

* LOW TEMPERATURES WILL BE AROUND 30 TO THE LOWER 30S.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE
  VULNERABLE TO NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

JZ
3 follow-up statements
074 
WWUS73 KAPX 141914
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
314 PM EDT SAT MAY 14 2016

MIZ036-041-042-150315-
/O.UPG.KAPX.FZ.A.0001.160515T0300Z-160515T1200Z/
/O.EXA.KAPX.FZ.W.0001.160515T0300Z-160515T1200Z/
IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...TAWAS CITY...GLADWIN...STANDISH
314 PM EDT SAT MAY 14 2016

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S LATER
  TONIGHT...ESPECIALLY LOCATIONS AWAY FROM LAKE HURON.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE DAMAGED
  OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM INDOORS
TO AVOID DAMAGE.  

&&

$$

MIZ016>035-150315-
/O.CON.KAPX.FZ.W.0001.160515T0300Z-160515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH
314 PM EDT SAT MAY 14 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM EDT SUNDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER
  30S LATE TONIGHT. THE COLDEST READINGS WILL BE WELL INLAND AWAY
  FROM THE GREAT LAKES. 

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE DAMAGED
  OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM INDOORS
TO AVOID DAMAGE.  

&&

$$
JK
778 
WWUS73 KAPX 150241
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1041 PM EDT SAT MAY 14 2016


MIZ016>036-041-042-151200-
/O.CON.KAPX.FZ.W.0001.160515T0300Z-160515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
1041 PM EDT SAT MAY 14 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE MID 20S TO 
  LOWER 30S BY MORNING. THE COLDEST READINGS WILL BE WELL 
  INLAND AWAY FROM THE GREAT LAKES. 

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS TO AVOID DAMAGE.

&&

$$
349 
WWUS73 KAPX 151140
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
740 AM EDT SUN MAY 15 2016

MIZ016>036-041-042-151245-
/O.CAN.KAPX.FZ.W.0001.000000T0000Z-160515T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
740 AM EDT SUN MAY 15 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE
WARNING. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at May 14, 1:36 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 14, 1:36 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
136 AM EDT SAT MAY 14 2016

.UPDATE...
Issued at 1003 PM EDT Fri May 13 2016

Swath of -RA has spread somewhat further north than earlier
expected...with steady rain at PLN and even some sprinkles at ISQ.
Potent 115kt 250mb jet diving into the northern plains and mid-MS
valley is assisting precip generation. Have expanded pops
northward in response. Rain will gradually depart from nw to se
overnight...though lake-assisted showers will return to parts of
eastern upper very late as colder air arrives. Not out of the
question for wet snowflakes to mix in up there toward
daybreak...as the melting layer lowers close to 1k ft.

UPDATE Issued at 738 PM EDT Fri May 13 2016

Rain along the boundary and out ahead of the 500 mb shortwave
trough will continue to move through. The current forecast looks
good at the moment with the north end of the rain fizzling and
most of the obs from north of M-32 showing 10sm with light rain.

&&

.SHORT TERM...(This evening and overnight)
Issued at 349 PM EDT Fri May 13 2016

Upstream shortwave and an associated cold front swinging toward the
Western Lakes late this afternoon.  These features will slide
across Northern Michigan tonight accompanied by a period of light
rain...especially across the southern 1/2 of the area. The
strongest mid/upper level forcing associated with the wave will
focus south of our area...but there should be enough low level
convergence along the frontal boundary and weak upper divergence
in LFQ of H2 jet to spread an area of light rain across much of
Northern Lower. I will focus the highest pops south of M-72
/likely-categorical/ diminishing to chance toward the Tip of the
Mitt. Rainfall amounts will be on the light side...generally less
than 0.10 inches except a bit more toward the M-55 corridor. Rain
will end from west to east after midnight.

Much colder air surges into the area overnight with the secondary
cold front...with H8 temps pushing -7c on eastern Superior by
morning. That could help create a few lake-assisted rain showers
in eastern upper MI toward morning. Low temps mainly in the mid
30s to around 40 Degf. Not expecting frost development overnight
with tightening pressure gradient and continued mixing.

.LONG TERM...(Saturday through Friday)
Issued at 349 PM EDT Fri May 13 2016

(5/14)Saturday...At 12z, the 500 mb shortwave trough is about half
way through the forecast area, with a nw flow pattern shaping up for
the morning. 850 mb temperatures fall to around -6c around 15z over
NW Lower and -8c by 18z. Water temperatures are around 5c over N
Lake Michigan so the instability will help the production of
precipitation. With the cooling 850 mb temperatures, the expectation
is that the rain will change to snow with the cold advection forcing
sfc temperatures to fall during the afternoon. So will expect that
the rain will have changed to snow for all of N Lower and E Upper by
00z. Temperatures will continue to fall overnight, with the lows
expected around the upper 20s to lower 30s across the region. Have
issued a freeze watch, which will remain in effect until about
13z/Sunday. Snow will be the main precipitation type though the
night, but with the meager forcing and the lake effect marginal
instability, will expect that the amounts will be minor.

(5/15)Sunday...850 mb temperatures begin to warm somewhat, so that
the sfc temperatures approach 50F for most of N Lower and mid 40s in
E Upper. Dry air begins to move into the forecast area and the skies
look to begin to clear out by the late afternoon. This sets up the
ingredients for a radiational cooling night as the winds decouple
overnight and go calm, and the sky remains mainly clear. Warming 850
mb temperatures during the day should keep the sfc temperatures from
plummeting into the mid 20s. However, still expecting the lows to
fall to around 30, + or - a few degrees. So there may be a need for
another headline for Sunday night into Monday.

(5/16)Monday...there will be some warming, and are expecting the sfc
highs to reach the lower 50s with the modest warm advection.
However, the GFS is showing some sort of weak low pressure to move
through the forecast area and produce snow. while the NAM and ECMWF
do not. Will have some sort of slight chance of rain as think the
warmer solutions are on track as the 500 mb trough pattern looks to
be moving east by this time.

LUTZ

ALTHOUGH SURFACE HIGH PRESSURE WILL BE BUILDING INTO NORTHERN
MICHIGAN...UPPER-LEVEL TROUGHING WILL BE HOLDING TIGHT AND PRODUCING
PARTLY CLOUDY SKIES WITH SMALL CHANCES OF PRECIPITATION THROUGH
TUESDAY NIGHT. BY WEDNESDAY...UPPER-LEVEL RIDGING OVER THE SURFACE
HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL PRODUCE PARTLY
CLOUDY TO MOSTLY CLEAR SKIES AND PRECIPITATION-FREE WEATHER AND LAST
THROUGH THE REMAINDER OF THE FORECAST PERIOD. TEMPERATURES WILL BE
IN THE MID 50S TO LOW 60S TO BEGIN THE EXTENDED PERIOD AND MODERATE
A BIT EACH DAY WITH FRIDAY REACHING INTO THE MID 60S TO NEAR 70.
WITH SAID HIGH PRESSURE OVERHEAD...EXPECT WINDS TO BE FAIRLY LIGHT
EACH DAY.

LOCKER

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 135 AM EDT Sat May 14 2016

VFR to at times MVFR.

Cold high pressure in the plains will steadily push colder air
into the region today. Ongoing -RA will exit off to the east in
the pre-dawn hours...leaving sct -SHRA behind for much of the
day. Leftover stratocu deck will be mostly VFR...but could be MVFR
at times. Sct -SHRA will mix with -SHSN in spots this evening.

Northwest winds will be gusty today...circa 25kt at times.

&&

.MARINE...
Issued at 349 PM EDT Fri May 13 2016

Light rain associated with shortwave slides across the
area tonight.  Unseasonably cold air surges into the area with a
secondary cold front later tonight.  This will help to tighten up
the pressure gradient resulting in increasing winds from the
northwest.  Small craft gusts will be likely on Whitefish Bay and
along the nearshore waters of northern Lake Michigan late
tonight...and the remainder of the area on Saturday.  Low end gale
gusts will be possible from Presque Isle light toward Thunder Bay on
Northern Lake Huron Saturday afternoon...although will leave high
end small craft gusts right now as confidence not high enough in
bumping things to a gale warning.   The winds will gradually
diminish Saturday night...although still likely in the small craft
category over eastern parts of the area.

&&

.APX Watches/Warnings/Advisories...
MI...FREEZE WATCH from this evening through Sunday morning for
     MIZ016>036-041-042.

LH...SMALL CRAFT ADVISORY from 8 AM this morning to 11 PM EDT this
     evening for LHZ345>349.

LM...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ323-341-
     342-344>346.

LS...SMALL CRAFT ADVISORY from 8 AM this morning to 11 PM EDT this
     evening for LSZ322.

     SMALL CRAFT ADVISORY until 11 PM EDT this evening for LSZ321.

&&

UPDATE...JZ
SHORT TERM...Keysor
LONG TERM...JSL/TJL
AVIATION...JZ
MARINE...Keysor
Hazardous weather outlook, May 13, 3:32 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
332 PM EDT FRI MAY 13 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-141945-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
332 PM EDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

UNSEASONABLY COLD AIR WILL OVERSPREAD THE NORTHERN LAKES THIS
WEEKEND INTO EARLY NEXT WEEK. THIS WILL RESULT IN SEVERAL
POTENTIAL FREEZES DURING THE OVERNIGHT HOURS...WITH LOW
TEMPERATURES IN THE 20S TO LOWER 30S. SENSITIVE PLANTS MAY BE
DAMAGED IF LEFT UNPROTECTED. PLEASE SEE THE ONGOING FREEZE WATCH
FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JK

Nearby

Freeze Warnings in Michigan, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.